advertisement
Question
Posted by: bongi | 2011/08/17

EATING DISORDERS

Each time I eat, the food drops to my ankle, ankles become fuller and heavy. GP gave me SLOW K tablets. what could be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEating Disorders Expert

Hi Bongi,
You likely need to consult your GP and ask him/her to explain your ankle swelling. I am not a medical doctor, so cannot tell you with certainty, but it sounds like you are suffering from oedema (commonly known as water retention). The Slow K is Potassium tablets, that might be to prevent the loss if natural potassium levels if you are dehydrating. I also know little else about you and would need to know much more if I were to be able to better advise you. Sorry I cannot say more. Perhaps send a new question with more details.
Regards,
Graham

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Eating Disorders Expert | 2011/08/25

Hi Bongi,
You likely need to consult your GP and ask him/her to explain your ankle swelling. I am not a medical doctor, so cannot tell you with certainty, but it sounds like you are suffering from oedema (commonly known as water retention). The Slow K is Potassium tablets, that might be to prevent the loss if natural potassium levels if you are dehydrating. I also know little else about you and would need to know much more if I were to be able to better advise you. Sorry I cannot say more. Perhaps send a new question with more details.
Regards,
Graham

Reply to Eating Disorders Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement